MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) VICTORY XL DR; IMPLANTABLE PACEMAKER PULSE-GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) VICTORY XL DR; IMPLANTABLE PACEMAKER PULSE-GENERATOR
Model Number 5816
Medical Device Problem Codes Premature Discharge of Battery (1057); Capturing Problem (2891); Inappropriate or Unexpected Reset (2959); Unexpected Mode Switch (4076)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional regulatory report submitted for correction of h6 codes.
 
Additional Manufacturer Narrative
The reported event of device in backup-mode was confirmed.Capturing problem, and premature discharge of battery were not confirmed.The device was in backup mode upon receipt consistent with low battery fluctuation, and battery at end of service level.Electrical test performed after replacing the battery indicated normal functionality and all pacing parameters were within normal range.Further evaluation at various pulse amplitude measured current level within normal range and no indication of premature depletion was noticed.Longevity assessment was performed based on average drain current and the device exceeded seventy-five percent of projected longevity indicating normal battery depletion.No other anomalies were found.
 
Event or Problem Description
It was reported patient's pacemaker inappropriately went into backup mode.The device exhibited high output voltage rates which caused premature battery depletion.The pacemaker was explanted and replaced successfully.Patient was stable.

Brand Name
VICTORY XL DR
Common Device Name
IMPLANTABLE PACEMAKER PULSE-GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key21199989
Report Number2017865-2025-10976
Device Sequence Number7544822
Product Code DXY
UDI-Device Identifier05414734009553
UDI-Public(01)05414734009553(10)P000075852(17)200831
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model Number5816
Device Lot NumberP000075852
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Supplement Date Received by Manufacturer02/27/2025
04/11/2025
Initial Report FDA Received Date01/21/2025
Supplement Report FDA Received Date03/03/2025
04/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown